# SDR UALA2010092803586

- Difficulty date: September 28, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 26,922 hours, 11,946 cycles
- Engine: Iae V2527A5
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 3F18626502
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VESTS MISSING UNDER SEATS. REPLACED ALL MISSING LIFE VESTS.
